Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A general approximation method in the theory of plates of small deflection

Author: M. Zbigniew Krzywoblocki
Journal: Quart. Appl. Math. 6 (1948), 31-52
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/29706
MathSciNet review: 29706
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/29706
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society